Number of the records: 1  

Orthocomplete Effect Algebras

  1. Title statementOrthocomplete Effect Algebras
    Main entry-name Jenča, Gejza, 1971- (Author) - FEI Katedra matematiky
    Another responsib. Pulmannová, Silvia, 1939- (Author)
    Translated titleOrtoúplné efektové algebry
    In Proceedings of the American Mathematical society. -- Vol. 131, č. 9 (2003), s. 2663-2671
    LanguageEnglish
    Document kindRBX - článok z periodika
    CategoryADC - Scientific titles in foreign carented magazines and noticed year-books
    References (1) - článok
    Ohlasy[1] TKADLEC, Josef. Effect algebras with the maximality property. In Algebra Universalis, 2009, vol. 61, no. 2, s. 187-194.
    [1] MAZARÍO, Francisco García - MORALES, Pedro. The support of a uniform semigroup valued measure. In Algebra Universalis, 2007, vol. 56, no. 1, s. 93-105.
    [1] FREYTES, H. - SERGIOLI, G. - ARICO, A. Representing continuous t-norms in quantum computation with mixed states. In Journal of Physics A: Mathematical and Theoretical, 2010, vol. 43, no. 46, s.art. no. 465306.
    [1] PASEKA, Jan - RIEČANOVÁ, Zdenka. Atomicity of Lattice Effect Algebras and Their Sub-Lattice Effect Algebras. In Kybernetika, 2009, vol. 45, no. 6, s. 1040-1051. V databáze: WOS. WOS
    [1] RIEČANOVÁ, Zdenka. Archimedean Atomic Lattice Effect Algebras with Complete Lattice of Sharp Elements. In Symmetry, Integrability and Geometry: Methods and Applications, 2010, vol. 6, s.art.no. 001. V databáze: WOS. WOS
    [1] PASEKA, Jan - RIEČANOVÁ, Zdenka. The inheritance of BDE-property in sharply dominating lattice effect algebras and (o)-continuous states. In Soft Computing, 2011, vol. 15, no. 3, s. 543-555.
    [1] TKADLEC, Josef. Common Generalizations of Orthocomplete and Lattice Effect Algebras. In International Journal of Theoretical Physics, 2010, vol. 49, no. 12, s. 3279-3285.
    [1] MESIAR, Radko - SARKOCI, Peter. Open Problems Posed at the Tenth International Conference on Fuzzy Set Theory and Applications (FSTA 2010, Liptovský Ján, Slovakia). In Kybernetika, 2010, vol. 46, no. 4, s. 585-599. V databáze: WOS. WOS
    [1] NIEDERLE, Josef - PASEKA, Jan. Triple representation theorem for homogeneous effect algebras. 2012In 42nd IEEE International Symposium on Multiple-Valued Logic : Proceedings; ISMVL 2012, Victoria, BC, Canada, 14.-16.5.2012, s. 337-342. V databáze: SCOPUS. SCOPUS
    [1] JI, W. - XIN, X.L. Torsion elements in effect algebras. In Soft Computing, 2011, vol. 15, no. 12, s. 2501-2505. V databáze: WOS. WOS
    [1] NIEDERLE, Josef - PASEKA, Jan. Homogeneous orthocomplete effect algebras are covered by MV-algebras. In Fuzzy Sets and Systems, 2013, vol. 210, s. 89-101. V databáze: WOS. WOS
    [1] NIEDERLE, Josef - PASEKA, Jan. Triple Representation Theorem for orthocomplete homogeneous effect algebras. In Algebra Universalis, 2012, vol. 68, no. 3, s. 197-220. V databáze: WOS. WOS
    [1] DVURECENSKIJ, Anatolij - XIE, Yongjian. Atomic Effect Algebras with the Riesz Decomposition Property. In Foundations of Physics, 2012, vol. 42, no. 8, s. 1078-1093. V databáze: WOS. WOS
    [2] FOULIS, David J. - PULMANNOVÁ, Silvia. Hull mappings and dimension effect algebras. In Mathematica Slovaca, 2011, vol. 61, no. 3, s. 485-522.
    [1] JI, Wei. Characterization of homogeneity in orthocomplete atomic effect algebras. In Fuzzy Sets and Systems, 2014, vol. 236, s. 113-121. V databáze: WOS ; SCOPUS. WOS ; SCOPUS
    [1] Yang, Aili - Xie, Yongjian. Quantum Measures on Finite Effect Algebras with the Riesz Decomposition Properties. In Foundations of Physics, 2014, 44, 10, p. 1009-1037. ISSN 0015-9018. SCOPUS ; WOS
    [1] Mesiar, Radko - Stupňanová, Andrea. Open problems from the 12th International Conference on Fuzzy Set Theory and Its Applications. In Fuzzy Sets and Systems, 2015, 261, p. 112-123. ISSN 0165-0114. SCOPUS ; WOS
    [1] Xie, Yongjian - Yang, Aili - Ren, Fang. Super quantum measures on effect algebras with the riesz decomposition properties. In Journal of Mathematical Physics, 2015, Vol. 56, no. 10, pp. ISSN 0022-2488. SCOPUS ; WOS
    [1] TKADLEC, Josef. Properties of Effect Algebras Based on Sets of Upper Bounds. In INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, 2017, vol. 56, no. 12, pp. 4133-4142. ISSN 0020-7748. WOS
    [1] JI, Wei. Meager projections in orthocomplete homogeneous effect algebras. In FUZZY SETS AND SYSTEMS, 2018, vol. 339, no., pp. 51-61. ISSN 0165-0114. WOS
    [1] JI, Wei. Hyper-operations in effect algebras. In SOFT COMPUTING, 2019, vol. 23, no. 13, pp. 4585-4592. ISSN 1432-7643. WOS
    [1] JI, Wei - XIE, Hai. Hyper-commutators in effect algebras. In SOFT COMPUTING, 2019, vol. 23, no. 15, pp. 5967-5973. ISSN 1432-7643. WOS
    article

    article

Number of the records: 1